# SDR FDEA202208011832

- Difficulty date: August 1, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB18278
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NUMBER 6 SLAT INNER RIB AT STATION XOS 858.175 FOUND CRACK. RIGHT WING NUMBER 6 SLAT AT STATION XOS 858.175 CRACKED INNER RIB REMOVED AND   REPLACED AS PER SRM 51-31-01-OG. RIB FABRICATED AS PER DOUGLAS DRAWING ARB1827   REVISION C. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
